American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Xiao-Wu Chen. Singular equivalences induced by homological epimorphisms. Proc. Amer. Math. Soc. 142 (2014) 2633-2640.
Abstract, references, and article information   
View Article: PDF

[2] Nathan Broomhead and David Ploog. Autoequivalences of toric surfaces. Proc. Amer. Math. Soc. 142 (2014) 1133-1146.
Abstract, references, and article information   
View Article: PDF

[3] Hiroyuki Minamoto. A note on dimension of triangulated categories. Proc. Amer. Math. Soc. 141 (2013) 4209-4214.
Abstract, references, and article information   
View Article: PDF

[4] Yunli Xie and Pin Liu. Lifting to maximal rigid objects in 2-Calabi-Yau triangulated categories. Proc. Amer. Math. Soc. 141 (2013) 3361-3367.
Abstract, references, and article information   
View Article: PDF

[5] E. Hosseini and Sh. Salarian. A cotorsion theory in the homotopy category of flat quasi-coherent sheaves. Proc. Amer. Math. Soc. 141 (2013) 753-762.
Abstract, references, and article information   
View Article: PDF

[6] Nan Gao. Recollements of Gorenstein derived categories. Proc. Amer. Math. Soc. 140 (2012) 147-152. MR 2833526.
Abstract, references, and article information   
View Article: PDF

[7] Dong Yang. Recollements from generalized tilting. Proc. Amer. Math. Soc. 140 (2012) 83-91. MR 2833519.
Abstract, references, and article information   
View Article: PDF

[8] Silvana Bazzoni, Francesca Mantese and Alberto Tonolo. Derived equivalence induced by infinitely generated $n$-tilting modules. Proc. Amer. Math. Soc. 139 (2011) 4225-4234. MR 2823068.
Abstract, references, and article information   
View Article: PDF

[9] Carlos Sancho de Salas and Fernando Sancho de Salas. The linear dual of the derived category of a scheme. Proc. Amer. Math. Soc. 139 (2011) 1897-1907. MR 2775366.
Abstract, references, and article information   
View Article: PDF

[10] Silvana Bazzoni. Equivalences induced by infinitely generated tilting modules. Proc. Amer. Math. Soc. 138 (2010) 533-544. MR 2557170.
Abstract, references, and article information   
View Article: PDF

[11] Xiao-Wu Chen. A short proof of HRS-tilting. Proc. Amer. Math. Soc. 138 (2010) 455-459. MR 2557163.
Abstract, references, and article information   
View Article: PDF

[12] Kota Yamaura. Quivers with relations of Harada algebras. Proc. Amer. Math. Soc. 138 (2010) 47-59. MR 2550169.
Abstract, references, and article information   
View Article: PDF

[13] Paul Balmer. Niveau spectral sequences on singular schemes and failure of generalized Gersten conjecture. Proc. Amer. Math. Soc. 137 (2009) 99-106. MR 2439430.
Abstract, references, and article information
View Article: PDF

[14] Kazushi Ueda. Triangulated categories of Gorenstein cyclic quotient singularities. Proc. Amer. Math. Soc. 136 (2008) 2745-2747. MR 2399037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Grigory Garkusha and Mike Prest. Classifying Serre subcategories of finitely presented modules. Proc. Amer. Math. Soc. 136 (2008) 761-770. MR 2361847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Frauke M. Bleher. Deformations and derived equivalences. Proc. Amer. Math. Soc. 134 (2006) 2503-2510. MR 2213727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Van den Bergh. A remark on a theorem by Deligne. Proc. Amer. Math. Soc. 132 (2004) 2857-2858. MR 2063103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mariano Suarez-Alvarez. The Hilton-Heckmann argument for the anti-commutativity of cup products. Proc. Amer. Math. Soc. 132 (2004) 2241-2246. MR 2052399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dieter Happel and Idun Reiten. A characterization of the hereditary categories derived equivalent to some category of coherent sheaves on a weighted projective line. Proc. Amer. Math. Soc. 130 (2002) 643-651. MR 1866014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jun-ichi Miyachi. Injective resolutions of Noetherian rings and cogenerators. Proc. Amer. Math. Soc. 128 (2000) 2233-2242. MR 1662273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Barot and J. A. de la Peña. Derived tubular strongly simply connected algebras. Proc. Amer. Math. Soc. 127 (1999) 647-655. MR 1468181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Helmut Lenzing. Hereditary noetherian categories with a tilting complex. Proc. Amer. Math. Soc. 125 (1997) 1893-1901. MR 1423314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter Jørgensen. Serre-duality for Tails$(A)$. Proc. Amer. Math. Soc. 125 (1997) 709-716. MR 1363171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1